# SDR UALA2013053003768

- Difficulty date: May 29, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,717 hours, 14,937 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 559
- Condition: Inoperative
- Location: Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EICAS SCREEN INOPERATIVE.  REPLACED UPPER EICAS DISPLAY.  OPS CHECKED GOOD.
